A topological approach for determining the uniqueness of the DC solutions in MOS-transistor circuits

A Sarmiento-Reyes, L Hernández-Martinez, H Vázquez-Leal

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

2 Citations (Scopus)
Original languageUndefined/Unknown
Title of host publicationProceedings ICECS 2001
Place of PublicationPiscataway
PublisherIEEE Society
Pages205-208
Number of pages4
ISBN (Print)0-7803-7057-9
Publication statusPublished - 2001
Event8th IEEE International Conference on Electronics, Circuits and Systems, Malta - Piscataway
Duration: 2 Sep 20015 Sep 2001

Publication series

Name
PublisherIEEE

Conference

Conference8th IEEE International Conference on Electronics, Circuits and Systems, Malta
Period2/09/015/09/01

Keywords

  • ZX Int.klas.verslagjaar < 2002

Cite this

Sarmiento-Reyes, A., Hernández-Martinez, L., & Vázquez-Leal, H. (2001). A topological approach for determining the uniqueness of the DC solutions in MOS-transistor circuits. In Proceedings ICECS 2001 (pp. 205-208). IEEE Society.